I bleed for 7 days but im not.off yet how long am I gunna bleed this ticks me off
Periods can be a little erratic when you first start the pill. Once you are finished with the 4th week (or inert pill week) and you start your next pack, the bleeding should subside. After you are on the pill for 3-4 months, things will regulate out and your periods should be lighter. It takes a while for the hormones in the pill to make the changes in your body, for your body's own hormones to be supressed. The pill will eventually lessen the development of the uterine lining that is shed each month as your period and therefore, will lighten your monthly flows. Just be patient and give it time. You may spot or have breakthrough bleeding for the first couple of months then by the 3rd or 4th month you will regulate out. Your periods should become shorter and lighter.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2010 • 1 answer
Tri-Sprintec - I usually start my peiod on the 3rd placebo pill day, that's today and I haven't got?
Posted 22 Nov 2011 • 1 answer
Posted 27 Jan 2015 • 1 answer
Posted 18 Sep 2016 • 0 answers
Posted 13 days ago • 0 answers